# SDR WX0A1900010032344

- Difficulty date: March 2, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N283NV
- Make and model: Airbus A320-214
- Aircraft serial: 2920
- Aircraft time: 53,311 hours, 21,499 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) DIRTY SOCK SMELL DURING DESCENT BEGINNING AT 14'000 ( APX 2:20 INTO FLIGHT ). SMELL INTENSIFIED AS WE DESCENDED. / ACCOMPLISHED TC 21-000-003, REF WO'S 515308, 515641, AND 515449 FOR ODOR EVENT TASKSITEM: 1REF WO'S 515308, 515641, AND 515449 FOR ODOR EVENT TASKS."
